# SDR UIEA2019070104635

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,046 hours, 14,843 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING #1 ENGINE START, N1 DISPLAY WENT BLANK.( ACCOMPLISHED FIM TASK 77-12 FT 803. RESET SYSTEM, OPS CHECK NORMAL (EEC/PIMU).   NOTE: ENGINE RUN ACCOMPLISHED BY CREW, ALL NORMAL.  )
